# SDR DLL15953270

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1172
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller Unit
- Part number: 2361
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, HAD SMOKE ODOR IN F/C GALLEY WITH C/B FOR CHILLER POPPED.  CHILLER WAS REPLACED, OPERATION NORMAL.
